# SDR SWIA202265137

- Difficulty date: March 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N909EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7658
- Aircraft time: 41,241 hours, 37,152 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BRAKET OUTBOARD OF THE FORWARD LOWER ROLLER TRACK FOR THE CARGO DOOR IS CRACKING FROM TWO RIVET HEADS.   (FILED - CLOSED)    REMOVED AND REPLACED DAMAGED BRACKET O/B OF THE FWD LOWER ROLLER TRACK FOR THE CARGO DOOR IN REFERENCE TO CRJ200 SRM 51-42-21.
